# SDR AALA202003279007

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 29,197 hours, 10,927 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P3385CC
- Condition: Odor
- Location: Apu Oil Cooler
- Part time: 31,373 hours, 17,010 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: F/A'S REPORT FUMES IN AFT CABIN. DIZZINESS AND NAUSEA AND LIGHT HEADED ALL F/A'S WENT ON O2. SUSPECT COOLING FAN ASSEMPLY.  REPLACED APU OIL COOLER FAN IAW AMM 49-52-51.
